# SDR IPXA2024010935810

- Difficulty date: January 9, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 62,482 hours, 21,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** FAULT - CRACK - ANGLE BULK CARGO COMPARTMENT RIGHT SIDE STA 1578 RBL 60 OUTBOARD SIDE (REPLACE) OK TO WORK
